EconPapers    
Economics at your fingertips  
 

Behavior of the Solutions for Predator-Prey Dynamic Systems with Beddington-DeAngelis Type Functional Response on Periodic Time Scales in Shifts

Neslihan Nesliye Pelen, Ayşe Feza Güvenilir and Billur Kaymakçalan

Abstract and Applied Analysis, 2016, vol. 2016, 1-9

Abstract:

We consider two-dimensional predator-prey system with Beddington-DeAngelis type functional response on periodic time scales in shifts. For this special case we try to find under which conditions the system has -periodic solution.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/1463043.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/1463043.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:1463043

DOI: 10.1155/2016/1463043

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:1463043